Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Cold, nasal congestion, fever, shivering, mucus while coughing. Taken Tylenol and Droxyl. What should I take?

Hello Doctor, I have recently shifted to California, San Jose. Due to weather change I have got cold, nasal congestion after that fever with shivering , mucus while coughing. I am taking Tylenol cold multi-symptom severe and droxyl 500 tab. Please help me which medicine I should take. I have only 1 tab left for droxyl 500, I have bought in India. Please advise which medicine I have to take in California. Thanks,
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

your history suggests URTI. So after examination and discussing with your doctor you can take antibiotic Azithromycin 500mg once daily for 3 days along with paracetamol 650mg three times a dey, levocetrizine before bed along with salt warm water gargle and steam inhalation 3 times a day. This will help you.

Wish you good health.

Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor